# SDR REXA2015062900645

- Difficulty date: June 29, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 LEFT ENG AFT CORE COWL RUB STRIP CHAFED.  REMOVED DAMAGE ON LT ENG AFT CORE COWL RUB STRIP TO A REMAINING THICKNESS OF .083, MINIMUM ALLOWABLE THICKNESS.  .100 OUT OF LIMITS IAW SRM 54-13-00-201-005-A01.  RECEIVED NEW LT ENG AFT CORE COWL, NEW CORE COWL TO BE INSTALLED ON TASK CARD 900-26-430-100.
